# SDR DL72S954146

- Difficulty date: October 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N529DA
- Make and model: Boeing 727232
- Aircraft serial: 21703
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554590
- Condition: Corrosion
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE RAM AIR ACTUATOR ACCESS DOOR CUT-OUT AT THE FWD LT CORNER AND LT SIDE OF THE AFT EDGE.  THE SKIN IS 0.168 INCH (MEASURED) CLAD 2024-T3 AND IS CHEM MILLED AROUND THE DOOR TO 0.085 INCH (MEASURED).  ACCOMPLISHED REPAIRS PER DL ERA 302626-14.
